# SDR MALA010672

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT RUDDER AFT SINGLE CABLE OF CIRCUIT I IS CHAFED.  MAINTENANCE REPLACED RT RUDDER AFT SINGLE CABLE P/N 7227105-582 OF CIRCUIT I IAW SF340 AMM 27-21-25.
